zbMATH — the first resource for mathematics

Infinitely many solutions of a second-order \(p\)-Laplacian problem with impulsive condition. (English) Zbl 1224.34091
Summary: Using critical point theory and the method of lower and upper solutions, we present a new approach to obtain the existence of solutions to a \(p\)-Laplacian impulsive problem. As applications, we get unbounded sequences of solutions and sequences of arbitrarily small positive solutions of the \(p\)-Laplacian impulsive problem.

34B37 Boundary value problems with impulses for ordinary differential equations
58E05 Abstract critical point theory (Morse theory, Lyusternik-Shnirel’man theory, etc.) in infinite-dimensional spaces
34A45 Theoretical approximation of solutions to ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
Full Text: DOI EuDML
[1] G. Anello, G. Cordaro: Infinitely many arbitrarily small positive solutions for the Dirichlet problem involving the p-Laplacian. Proc. R. Soc. Edinb., Sect. A 132 (2002), 511–519. · Zbl 1064.35053
[2] F. Cîrstea, D. Motreanu, V. Rădulescu: Weak solutions of quasilinear problems with nonlinear boundary condition. Nonlinear Anal., Theory Methods Appl. 43 (2001), 623–636. · Zbl 0972.35038
[3] D.G. Costa, C.A. Magalhães: Existence results for perturbations of the p-Laplacian. Nonlinear Anal., Theory Methods Appl. 24 (1995), 409–418. · Zbl 0818.35029
[4] C. De Coster, P. Habets: Two-point Boundary Value Problems. Lower and Upper Solutions. Elsevier, Amsterdam, 2006.
[5] A.R. El Amrouss, M. Moussaoui: Minimax principle for critical point theory in applications to quasilinear boundary value problems. Electron. J. Differ. Equ. 18 (2000), 1–9. · Zbl 0965.35060
[6] Y. Guo, J. Liu: Solutions of p-sublinear p-Laplacian equation via Morse theory. J. Lond. Math. Soc. 72 (2005), 632–644. · Zbl 1161.35405
[7] J. J. Nieto, D. O’Regan: Variational approach to impulsive differential equation. Nonlinear Anal., Real World Appl. 10 (2009), 680–690. · Zbl 1167.34318
[8] P. Omari, F. Zanolin: An elliptic problem with arbitrarily small positive solutions. Electron. J. Differ. Equ., Conf. 05 (2000), 301–308. · Zbl 0959.35059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.